# SDR USAA2013070500003

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 37,343 hours, 21,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY LIGHT LENS MISSING AT SEAT 3AC.  MX REPLACED EMERGENCY LIGHT LENS AT SEAT 3AC.  ACFT OK FOR SERVICE.
